Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 06.12.2011
From: sandy

Subject: weakened immune system

I just had my second dose of rituximab last thurday - my 5 year old grandaughter has just spent the last couple of days with me as ive had a few days holiday and shes been unwell and my daughter has to work - we thought she'd just got a bit of a bug from school,but shes just been diagnosed with scarlet fever bless her - i know this sounds a bit pathetic but should i be worried? - i dont want to phone the gp and look like an idiot! its just when you read about rituximab it says it lowers your immune system
reply | back to forum

Date: 06.12.2011
From: marlene

Subject: Re: weakened immune system

You could phone your GP rhumy Team or NHS direct, at least you will be sure all ok. Hope your Grandaughter gets better soon. Take Care
reply | back to forum

Date: 06.12.2011
From: suz

Subject: Re: weakened immune system

I think you should ask your GP, OR rheummy nurse. Of course it is matter of concern if rituximab lowers your immune system, Altho they say it takes 4-12 weeks to kick in properly to the immune system, if your worried ask. Its not pathetic.

all the best
reply | back to forum

Date: 08.12.2011
From: chrissy

Subject: Re: weakened immune system

hi sandy i was on retux but didnt work for me, made me worse, i am now on toxcilamab, and touch wood its working.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

2+8=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board